# SDR IXXA0100057S

- Difficulty date: May 4, 2001
- Submitted: September 26, 2001
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 84,173 hours, 34,855 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Misdrilled
- Location: Right Wing
- Part time: 84,173 hours, 34,855 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, MISDRILLED HOLES WERE DETECTED IN THE RIGHT WING LEADING EDGE RIB AT WING STATION 763, ACCESS PANEL 517B. REPAIR ACCOMPLISHED REMOVAL OF DEFECTIVE DOUBLER, FABRICATION AND INSTALLATION OF NEW REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL REPAIR MANUAL AND ENGINEERING ORDER 57-DC8-3038.
